EconPapers    
Economics at your fingertips  
 

Nonlinear Dynamics of Climate Model

Sarah Saleh Saad Alassaf

Journal of Mathematics Research, 2020, vol. 12, issue 5, 73

Abstract: Incredible lack of meteorological information appears to be one of its principle highlights from the perspective of atmosphere elements estimations. The lack is caused by nonrenewable misfortunes in the past together with moderate assembling in the present. Along with these lines, here we talk about one of the path and how to utilize the accessible perceptions of land surface air temperature in request to get estimations on development of nearby atmosphere elements. Since such elements are described by too high assortment of nonlinear practices, at that point the bifurcation investigation remains the fundamental instrument to give sensible and unbiased results concerning evolutional forms. In this unique circumstance, we build up the way to deal with model-based reproduction of the elements based on supposed HDS-show (the model of a Hysteresis controller with Double Synchronization). At present, just this calculated model permits to depict the circumstances and end results relations between hysteresis wonders and also feed moves in a neighborhood space scale from the bifurcation examination perspective. We trust that the displayed dialog could help to focus on neighborhood characteristics of inescapable atmosphere changes, and, after, could evaluate fairly atmosphere and monetary impacts caused by such changes, particularly, in connection to a point of no arrival. In this article we will discuss how nonlinear dynamics of climate model. Since the mathematical model is very complex so we are solving it numerically and the model will be represented in a graphical way.

JEL-codes: R00 Z0 (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.ccsenet.org/journal/index.php/jmr/article/download/0/0/43764/45989 (application/pdf)
http://www.ccsenet.org/journal/index.php/jmr/article/view/0/43764 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:jmrjnl:v:12:y:2020:i:5:p:73

Access Statistics for this article

More articles in Journal of Mathematics Research from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2021-01-02
Handle: RePEc:ibn:jmrjnl:v:12:y:2020:i:5:p:73